Alert archive / Texas / Flash Flood Warnings in 2017

Flash Flood Warning 14, NWS Fort Worth, TX

April 17, 2017Dallas County, Texas

NWS Fort Worth, TX issued this flash flood warning at Apr 17, 2017, 3:02 PM CDT for Dallas County, Texas. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 17, 2017, 3:02 PM CDT (20:02 UTC)
Expired
Apr 17, 2017, 6:00 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Dallas County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 48 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 17, 3:12 PM CDTFLOODIrving, TXHIGH WATER CALLS W/STALLED MOTORISTS IN IRVING ON SHADY GROVE RD STRTING AT MAC ARTHUR BLVD E TO INTERSECTION OF LOOP 12
Apr 17, 3:22 PM CDTFLOODIrving, TXW BOUND SERVICE RD 183 BETWEEN CARL RD & O'CONNER IS BEING SHUT DOWN DUE TO HIGH WATER
Apr 17, 3:24 PM CDTFLOODDallas, TXHIGH WATER ON KEIST BLVD NEAR WESTERMORELAND IN SW DALLAS. AT LEAST ONE STALLED VEHICLE
Apr 17, 3:36 PM CDTFLOODDallas, TXHIGH WATER IN THE INTERSECTION BETWEEN TURTLE CREEK BLVD AND CEDAR SPRING RD. THIS ROAD WILL LIKELY BE CLOSED SOON
Apr 17, 3:37 PM CDTFLOODDallas, TXDALLAS FIRE RESCUE ON SCENE OF HIGH WATER OVER RDWAY, MOUNTAIN CREEK PKWY & CLARK RD. LIKELY CLOSED SOON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.0 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2017-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 430 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2017-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
430 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
940 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

231 
WGUS54 KFWD 172002
FFWFWD
TXC113-172300-
/O.NEW.KFWD.FF.W.0014.170417T2002Z-170417T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
302 PM CDT MON APR 17 2017

The National Weather Service in Fort Worth has issued a

* Flash Flood Warning for...
  Western Dallas County in north central Texas...

* Until 600 PM CDT.

* At 301 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. This rainfall will lead to
  excessive water runoff and cause flash flooding. Low-lying areas 
  and construction zones are most vulnerable to rapidly rising 
  water. 

* Some locations that will experience flooding include...
  Dallas, Irving, Grand Prairie, Desoto, Cedar Hill, Duncanville,
  Lancaster, Farmers Branch, University Park, Glenn Heights, Highland
  Park, Cockrell Hill and Cedar Hill State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3291 9672 3256 9682 3257 9701 3292 9699

$$

14
3 follow-up statements
565 
WGUS74 KFWD 172034
FFSFWD

Flash Flood Statement
National Weather Service Fort Worth TX
334 PM CDT MON APR 17 2017

TXC113-172300-
/O.CON.KFWD.FF.W.0014.000000T0000Z-170417T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dallas TX-
334 PM CDT MON APR 17 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
WESTERN DALLAS COUNTY...

At 330 PM CDT, emergency management reported flash flooding in 
Irving, where westbound service road on SH 183 between Carl Road and 
O'Connor was shut down due to high water. Rain gauge reports of over 
3 inches inches of rain have already fallen across the western 
portions of the city of Dallas, with additional rainfall on the way. 
One Dallas Alert automated rain gauge has reported over 2 inches of 
rain in the past 30 minutes. 

Some locations that will experience flooding include...
Dallas, Irving, Grand Prairie, Desoto, Cedar Hill, Duncanville,
Lancaster, Farmers Branch, University Park, Glenn Heights, Highland
Park, Cockrell Hill and Cedar Hill State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3291 9672 3256 9682 3257 9701 3292 9699

$$

14
254 
WGUS74 KFWD 172154
FFSFWD

Flash Flood Statement
National Weather Service Fort Worth TX
454 PM CDT MON APR 17 2017

TXC113-172300-
/O.CON.KFWD.FF.W.0014.000000T0000Z-170417T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dallas TX-
454 PM CDT MON APR 17 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
WESTERN DALLAS COUNTY...

At 450 PM CDT, Dallas Emergency Management reports that several 
roads remain closed due to high water. While heavy rainfall has 
ended, with several ALERT gauges indicating that two to three inches 
of rain fell earlier, lingering high water will continue to pose a 
risk.

Some locations that will experience flooding include...
Dallas, Irving, Grand Prairie, Desoto, Cedar Hill, Duncanville,
Lancaster, Farmers Branch, University Park, Glenn Heights, Highland
Park, Cockrell Hill and Cedar Hill State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3291 9672 3256 9682 3257 9701 3292 9699

$$

Carlaw
327 
WGUS74 KFWD 172303
FFSFWD

Flash Flood Statement
National Weather Service Fort Worth TX
603 PM CDT MON APR 17 2017

TXC113-172311-
/O.EXP.KFWD.FF.W.0014.000000T0000Z-170417T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dallas TX-
603 PM CDT MON APR 17 2017

...THE FLASH FLOOD WARNING FOR WESTERN DALLAS COUNTY HAS EXPIRED...

The heavy rain has ended. However, several roads remain closed 
across the area, so please continue to heed any remaining closures.

LAT...LON 3291 9672 3256 9682 3257 9701 3292 9699

$$

Carlaw

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 17, 12:59 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Apr 17, 12:59 PM CDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
1259 PM CDT Mon Apr 17 2017

.AVIATION...
/18Z TAFS/

We continue to monitor a slow-moving storm cluster and outflow to
the north of DFW area airports early this afternoon. In addition,
we are monitoring a convective MCV over South-Central Texas
between San Antonio and Austin that "may" have an effect on Waco
late today into this evening. Challenges, due to mesoscale-driven
convection will be timing and cigs, as well as weak chaotic light
flow tonight and IFR/LIFR cigs and possible fog.

We are still awaiting some sort of cold pool from the locally
heavy rains up north to shift convection southward into DFW,
though some isolated activity has already occurred with the mid
April sun working upon a moist and unstable atmosphere. East-
southeast winds have been maintaining 10 knots or less, but could
see gusts 30-35 knots in and near any storm activity through the
afternoon hours around the DFW Metro airports, before weakening
and shifting south of the area by early this evening. This is
stated with not the greatest confidence, due to the aforementioned
lack of steering flow aloft and mesoscale influences. Overnight,
variable winds 5 knots or less and a moist surface to boundary
layer may lend to some IFR/LIFR cigs with vsbys 1-3SM. We should
know later the extent of any fog and low stratus as this
convective system evolves.

Waco should remain under VFR cigs and be convection-free until
either outflow from the north makes it down there very late this
afternoon, or if the slow-northeast moving MCV over South Central
Texas moves close by and just southeast of the airport. Unlike DFW
area airports, I did not introduce any categorical convective
periods and held to VCTS with so much uncertainty involved.
Similar to DFW though, some LIFR/IFR cigs and fog could develop
between midnight and sunrise Tuesday morning, though this will all
be contingent on mesoscale system and storm evolution and if
convective activity can or cannot mix out the surface-boundary
layer moisture. Expect several adjustments and amendments through
tonight on evolution of both convection and stratus/fog.

&&

.UPDATE...
Another complex weather scenario will be unfolding today, although
it would appear Convective Allowing Models (CAMs) have a little
better handle on the situation than they did yesterday given
somewhat better defined mesoscale forcing mechanisms. The first
feature of interest is an overnight MCS which has exhausted an
outflow boundary, presently arcing from near a Jacksboro to Denton
to Rockwall line and heading southward. While low-level winds
remain relatively weak (our morning balloon sampled winds in the
925-850 mb layer of only 15-25 kts), this appears to be sufficient
at regenerating convection along and behind the boundary as
evidenced by recent radar mosaic imagery. Mesoanalysis shows that
only limited (if any) convective inhibition remains thanks to
dewpoints in the mid and upper 60s and it won't take much heating
at all to allow for additional thunderstorm development through
the afternoon hours. As we've seen already, these storms are
capable of some locally very heavy rainfall rates (a RAWS site in
far northeastern Fannin County earlier recorded nearly 5 inches of
rainfall over the span of about 4-5 hours, with 6.38" since rain
began falling). As a result, localized flash flooding appears
possible this morning and into the afternoon, but it appears
forward propagation should increase later this afternoon as a
deeper cold pool gets going.

The second area of interest is a diffuse area of low pressure just
east of Frederick, Oklahoma this hour. Thunderstorms have begun
developing near this feature recently, and high resolution
guidance suggests yet another cluster of storms may congeal here
today, eventually surging into our northwestern counties later
this afternoon and evening. This appears to be a plausible
scenario, with forward propagating Corfidi Vectors keying in on
this direction of movement.

Finally, a vorticity maximum across the Hill Country associated
with yet another overnight MCS, is forecast to track
northeastward, potentially clipping our southern counties today.
The recently-upgraded 3 km NAM and, to a degree, the HRRR and ESRL
HRRRX all seem to be keying in on this feature as an additional
focus for thunderstorms this afternoon and evening.

All of that to say: we've increased PoPs with this morning update
into the likely category across basically all of the forecast
area, highest near the I-20 corridor and points north and east.
While widespread severe weather is not anticipated, plenty of
DCAPE (especially out west) and CAPE through the hail growth zone
mean strong downburst winds and small hail will be possible, even
with the meager flow today. We will evaluate the flash flood
threat today, but if cold pools can get organized as anticipated,
activity should move along enough to temper this threat.

Carlaw

&&

.PREV DISCUSSION... /ISSUED 342 AM CDT Mon Apr 17 2017/
Convection continues to fire early this morning due to two
separate pieces of energy. The first is a shortwave over South
Texas which is fueling a complex of storms in that region. The
second subtle shortwave is approaching the Central Plains and is
supplying weak large scale lift to aid in the life of the linear
MCS currently across Oklahoma and Arkansas. North Texas will not
see any direct impacts from these two upper features. However, it
will remain moist and unstable over the region through the day so
scattered convection is likely to develop, especially on any
outflow boundaries that wander into the region. The most likely
place for this to happen will be across the northern zones due to
a developing cold pool across the Central Plains. The South Texas
complex may have the reverse effect and actually modify/hinder
moisture moving into the region. Since there are opposing factors
at work here, we will keep PoPs in the chance category for all but
the Red River zones. The severe threat looks low overall due to
unfavorable wind profiles. However, small hail and gusty winds
will be possible with the stronger storms due to moderate
instability in place. The bigger threat will actually be from
locally heavy rainfall due to weak steering flow and adequate
precipitable water values.

Shower and thunderstorm chances will slowly end from west to east
tonight as weak large scale subsidence develops behind the
departing shortwaves. While the northern wave will move relatively
quickly, the southern wave will take its sweet time and linger
over the Upper Texas Coast on Tuesday. Therefore, we will leave
some low PoPs across the eastern zones through Tuesday.

Weak upper level high pressure will fill in across the state
Tuesday night and remain in place through Thursday, resulting in
warm and rain-free weather. High temperatures will be mainly in
the 80s with lows in the 60s.

The upper ridge will shift to the east Thursday night/Friday as a
strong southern branch upper trough moves into the Central
Rockies. The latest model runs of the GFS and ECMWF keep the bulk
of the energy with this system across the Central Plains but do
move the attendant cold front through North Texas Friday night
through Saturday. There should be plenty of moisture and
instability for showers and thunderstorms beginning Thursday
night. Storms chances will increase with the arrival of the cold
front Friday night and end from northwest to southeast Saturday.
It still appears that there will be some severe storms with this
system most likely in the form of a squall line Friday night/
Saturday morning.

Once the cold front moves through the region, much cooler and
drier air will filter in Saturday night through Sunday. Highs
Saturday and Sunday will be mainly in the lower 60s with lows
Saturday night from the middle 40s to the middle 50s.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    79  64  83  65  85 /  70  20   5   5   0
Waco                82  62  82  64  84 /  60  30  20  10   0
Paris               73  62  80  62  83 / 100  30  20   5   0
Denton              78  62  82  63  85 /  80  20   5   0   0
McKinney            78  62  81  64  83 /  90  20  10   5   0
Dallas              79  65  83  66  85 /  70  20   5   5   0
Terrell             79  63  82  64  84 /  70  20  10  10   0
Corsicana           80  64  82  64  83 /  70  30  20  10   0
Temple              81  62  81  64  84 /  60  30  20  10   0
Mineral Wells       82  61  83  62  86 /  70  20   5   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

/90
Hazardous weather outlook, Apr 17, 11:51 AM CDT, 3 hours 11 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Fort Worth TX
1151 AM CDT Mon Apr 17 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181215-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1151 AM CDT Mon Apr 17 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.
There is a chance of thunderstorms across all of North and Central
Texas today. The highest chances early this afternoon will be near
and north of the I-20 corridor, and then gradually shifting south of
I-20 and into portions of Central Texas later this afternoon and
evening. A few storms could become strong with gusty downburst winds
and small hail, but with negligible wind shear, the threat of
widespread severe storms is low. These weak steering currents will
result in slow-moving storms that will be capable of heavy rainfall
leading to localized flash flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Thunderstorm chances will end on Tuesday as the upper disturbances
responsible for this recent bout of unsettled weather move east of
the region.

A cold front will approach the Red River Thursday night and Friday,
bringing a chance of thunderstorms to areas mainly north of the I-20
corridor. The storm chances will increase Friday night into Saturday
as a strong storm system swings through the Plains and a cold front
surges through North and Central Texas. A line of storms may
accompany the front. Some of these storms could be severe.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

In the hours before

Special weather statement, Apr 17, 2:22 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
222 PM CDT MON APR 17 2017

TXZ102-171945-
Wise TX-
222 PM CDT MON APR 17 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WISE COUNTY UNTIL
245 PM CDT...

At 221 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cottondale and Boyd, or 7 miles northwest of Briar, north
toward Decatur, moving east at 15 to 20 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Decatur, Briar, Pecan Acres, New Fairview, Aurora, Boyd, Paradise,
Cottondale, Rhome and Newark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

&&

LAT...LON 3325 9739 3299 9740 3300 9773 3324 9767
TIME...MOT...LOC 1921Z 275DEG 18KT 3308 9764

05
Special weather statement, Apr 17, 2:27 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
227 PM CDT MON APR 17 2017

TXZ117-118-172015-
Parker TX-Tarrant TX-
227 PM CDT MON APR 17 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PARKER AND
NORTHWESTERN TARRANT COUNTIES UNTIL 315 PM CDT...

At 227 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Springtown, or 8 miles north of Weatherford,
moving east at 20 mph.

Pea to half inch hail and winds in excess of 40 mph will be possible
with this storm.

Locations impacted include...
Fort Worth, Weatherford, Saginaw, Azle, Sansom Park, Lake Worth,
Eagle Mountain, Briar, Pecan Acres, Willow Park, Reno, Blue Mound,
Pelican Bay, Lakeside, Newark and Sanctuary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

&&

LAT...LON 3299 9763 3299 9738 3282 9732 3276 9779
      3292 9784 3292 9768 3300 9765
TIME...MOT...LOC 1927Z 254DEG 18KT 3287 9774

05
Local storm report, Apr 17, 2:33 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
233 PM CDT MON APR 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     HAIL             JERMYN                  33.27N  98.38W
04/17/2017  E1.25 INCH       JACK               TX   PUBLIC

            DELAYED REPORT: QUARTER TO HALF DOLLAR SIZE HAIL
            REPORTED IN JERMYN
Local storm report, Apr 17, 2:35 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
235 PM CDT MON APR 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      DALLAS                  32.77N  96.78W
04/17/2017                   DALLAS             TX   PUBLIC

            DELAYED REPORT: HIGH WATER IN HIGHWAY, HEAVY RAIN ON 183
            WB/35E.
Local storm report, Apr 17, 2:50 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
250 PM CDT MON APR 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     FLASH FLOOD      PARADISE                33.15N  97.65W
04/17/2017                   WISE               TX   TRAINED SPOTTER

            STREET FLOODING FM 2123 & SUNFLOWER RD IN SW WISE COUNTY
            (PARADISE). STILL PASSABLE AT THIS TIME
Local storm report, Apr 17, 2:52 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
252 PM CDT MON APR 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     FLASH FLOOD      BRIDGEPORT              33.22N  97.77W
04/17/2017                   WISE               TX   AMATEUR RADIO

            STREET FLOODING ON 9TH ST AND TURKEY CREEK TRAIL IN
            BRIDGEPORT. NOT PASSABLE

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 3:29 AM CDTSpecial Weather StatementFWDGrayson31 min
Apr 17, 4:02 AM CDTSpecial Weather StatementFWDFannin, Grayson, Lamar28 min
Apr 17, 5:05 AM CDTSpecial Weather StatementFWDCooke25 min
Apr 17, 6:08 AM CDTAreal Flood AdvisoryFWDFannin, Lamar3 hr
Apr 17, 6:19 AM CDTFlash Flood WarningFWDFannin, Lamar5 hr
Apr 17, 6:26 AM CDTSpecial Weather StatementFWDWise34 min
Apr 17, 6:51 AM CDTSpecial Weather StatementFWDCooke24 min
Apr 17, 8:57 AM CDTAreal Flood AdvisoryFWDGrayson2 hr
Apr 17, 9:24 AM CDTSpecial Weather StatementFWDGrayson51 min
Apr 17, 9:48 AM CDTSpecial Weather StatementFWDCooke42 min
Apr 17, 10:15 AM CDTSpecial Weather StatementFWDMontague45 min
Apr 17, 10:20 AM CDTSpecial Weather StatementFWDJack40 min
Apr 17, 10:34 AM CDTSpecial Weather StatementFWDCooke41 min
Apr 17, 10:48 AM CDTAreal Flood AdvisoryFWDCooke, Montague3 hr
Apr 17, 10:49 AM CDTSpecial Weather StatementFWDYoung41 min
Apr 17, 11:44 AM CDTFlash Flood WarningFWDCooke, Montague3 hr
Apr 17, 12:03 PM CDTSpecial Weather StatementFWDWise42 min
Apr 17, 12:23 PM CDTSpecial Weather StatementFWDJack, Young37 min
Apr 17, 12:30 PM CDTSevere Thunderstorm WarningFWDJack, Young30 min
Apr 17, 1:00 PM CDTSpecial Weather StatementFWDJack, Wise, Young45 min
Apr 17, 1:51 PM CDTSpecial Weather StatementFWDJack, Wise39 min
Apr 17, 2:02 PM CDTAreal Flood AdvisoryFWDDallas3 hr
Apr 17, 2:04 PM CDTAreal Flood AdvisoryFWDDallas116 min
Apr 17, 2:04 PM CDTSpecial Weather StatementFWDStephens41 min
Apr 17, 2:22 PM CDTSpecial Weather StatementFWDWise23 min
Apr 17, 2:27 PM CDTSpecial Weather StatementFWDParker48 min
Apr 17, 2:48 PM CDTAreal Flood AdvisoryFWDParker, Wise117 min
Apr 17, 3:04 PM CDTSpecial Weather StatementFWDTarrant41 min
Apr 17, 3:42 PM CDTAreal Flood AdvisoryFWDDallas, Tarrant2 hr
Apr 17, 4:16 PM CDTSpecial Weather StatementFWDBosque, Hill44 min
Apr 17, 5:40 PM CDTSpecial Weather StatementFWDNavarro35 min
Apr 17, 5:57 PM CDTAreal Flood AdvisoryFWDEllis, Navarro2 hr
Apr 17, 6:59 PM CDTAreal Flood AdvisoryFWDNavarro2 hr

Nearby

Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.